You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1971/39/2
Differential equations in a linear ring
Download
PDF
- Differential equations in a linear ring
Article
Original scientific text
Title
Differential equations in a linear ring
Authors
Barbara Mażbic-Kulma
1
Affiliations
Warszawa, Poland
Studia Mathematica
1971/39/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
155-159
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics